Apotekaonline
Your Cart

LEKADOL PLUS C BAGS

LEKADOL PLUS C BAGS
LEKADOL PLUS C BAGS

0.00 RSD
3465 views

Product Description

Sales of this drug over the Internet is prohibited by the law of the Republic of Serbia, while advertising the same way the Internet allowed solely as a reminder and has the purpose of information.

Rulebook on ADVERTISING the DRUG, or MEDICAL FUNDS Etc. Gl. RS, 79/2010 CAN BE SEEN HERE.

Carefully read these instructions because it contains information that suvažne for you.

This medicine you can buy without a medical prescription, to treat minor ailments without the help of your doctor. In addition, it is necessary to carefully use this medicine to get the best results from it. If you need any more additional information or advice, please contact a doctor, to the pharmacist. If your symptoms get worse or if it does not get better, be sure to visit Your doctor.

What contains the cure Lekadol Plus C:
The active substances are:
paracetamol and Ascorbic acid.
One bag (5 g) granules for oral solution contains 500 mg paracetamol and 300 mg Ascorbic acid.
The other ingredients are:

Aspartame (E951)
The aroma of lemon: limonene
Levomentol
Mannitol
Saccharin-sodium
Maltodextrin
Hinolin yellow (E104)
Citric acid, anhydrous-2.6 3.7-dimethyl-oktadienal Laundry water
How does the medicine Lekadol Plus C and contents of the Pack:
Description: yellow fine granules, scent of peppermint and taste like lemons.
Bags of laminated Al foil (AL/PE/paper/LDPE/AL/LDPE) that is contained in the box.

What is the medicine Lekadol Plus C and what he's supposed to do.
The cure Lekadol Plus C contains paracetamol and that of Ascorbic acid and are recommended in case of colds and flu.
Paracetamol decreases pain and lowering an elevated body temperature. Ascorbic acid (or vitamin C) this medication is used to compensate for the vitamin C that increased spending during a cold or flu.
The use of saline (hot drinks) takes precedence over ordinary tablets. Patients who have a burning mucous membranes mouth and swallow it easier solutions than solid pharmaceutical forms (tablets), and taking fluids is recommended for patients with a cold or flu.
The cure Lekadol Plus C does not contain sugar (sucrose).

Hot drinks with Lekadol Plus C are recommended in case of colds and flu, to ease symptoms such as:

temperature
headache
pain in muscles and joints
pain in throat
What you should know before you take the medicine Lekadol Plus C:
The cure Lekadol Plus C must not be used:

If you are allergic (hypersensitive) to paracetamol or that of Ascorbic acid, or to any other component of the drug Lekadol Plus C:
If you have severe liver or kidney disease
If you have a rare congenital abnormality of red blood cells (lack of the enzyme glucose-6-phosphate-dehydrogenase)
If you have phenylketonuria (hereditary genetic disorder of metabolism originated as a consequence of the lack of the enzyme phenylalanine hiaroksilaze)
If you have ever had hepatitis
If you have hiperoksaluriju (increased excretion of oxalate through urine)
If you have stones in the kidney.
When you are taking the medicine Lekadol Plus C, in particular ensure:

If you have mild to moderate liver function impairment
If you have problems with interproximal or deponovanjem iron in the body, which are the result of certain changes in the blood (diseases such as thalassemia major anemia, sideroblastna or hemohromatoza)
If you consume larger quantities of alcohol every day (three or more alcoholic drinks per day)
oral solution
In these cases the cure Lekadol Plus C must not be taken only under a doctor's supervision.
Larger doses of Ascorbic acid may affect certain lab tests (e.g. determination of sugar in the blood).

Application of other drugs:
Tell your doctor and to the pharmacist if you are taking or have recently taken any other medication, including those that can be purchased without medical prescription.

Inform Your doctor or pharmacist if you are taking any of the following medicines:

antiepileptic drugs (AEDs) (phenytoin, phenobarbital, carbamazepine)
isoniazid, rifampicin, hloramfenikol (antibiotics)
metoclopramide, domperidone (medicine for the treatment of various disorders of the gastrointestinal tract, nausea and vomiting)
holestiramin (a drug to reduce elevated cholesterol values in blood)
sulfinpirazon (medicine for treating ginta)
zidovudine (antiviral drug).
Also, you have to take a tip from Your doctor or pharmacist before you start taking Lekadol Plus C, if you already use drugs against blood clotting (e.g. warfarin), iron preparations, and birth control pills that contain estrogen (ethinylestradiol).
You're not supposed to use other medications containing paracetamol at the same time as Lekadol Plus C, because you can exceed the recommended dosage of paracetamol. Also, we're not supposed to use other medications for colds and flu that contain nonsteroidal anti-inflammatory medicines (acetylsalicylic acid, naproxen, ibuprofen) Lekadol Plus C.

Taking the medicine Lekadol Plus C with food or beverages:
While taking the medicine Lekadol Plus C do not consume alcoholic beverages.

Application of drug Lekadol Plus C during pregnancy and breastfeeding:
Before you start taking any other medications, consult your doctor or pharmacist.
The use of this drug during pregnancy, especially during the first trimester is not recommended. Pregnant women and nursing mothers must not take medicine Lekadol Plus C only after consultation with your doctor, and that in the shortest possible period of time.

The influence of the drug Lekadol Plus C for manage motor vehicle and handling machines:
Data are not available on the basis of which it may be inferred that this drug has impact on psychophysical abilities of the patient.

Important information about some of the ingredients of the drug Lekadol Plus C:
This medicine contains aspartame (E951), a source of phenylalanine, which can be harmful for people with phenylketonuria.

How to cure upotrebuava Lekadol Plus C:
The cure Lekadol Plus C take always exactly the way you explained it to Your doctor. If you are not sure, check with your doctor or pharmacist.
To be taken orally.
The drug is intended for adults and children older than 12 years.
The contents of one bag pour in a cup or glass, add 2 DL of hot (but not boiling) water or tea, stir and drink the solution while still warm. This is how prepared the medicine take 4 to a maximum of 6 times per day. You need to take a break from 4 to 6 hours between doses.

You must not exceed the dose of 6 bags per day.
Prepare a warm beverage just before use.
If you are taking the medicine Lekadol Plus C for lowering an elevated body temperature do not use it longer than three days without a doctor's recommendation. If the temperature drops during this time, contact your doctor, because this medicine may mask signs of infection. The doctor will determine further treatment.
The cure Lekadol Plus C don't take to relieve the pain for more than 5 days without consulting a doctor.        

If you have taken more drug Lekadol Plus C than it should have:
If you take more than one medication LekadolPlus C than is needed urgently to check with a doctor or pharmacist, even if you feel well. This is important because it means poisoning can occur after a few days.
Paracetamolom overdose can cause nausea, vomiting and severe liver damage (especially in patients with kidney disease, or liver). Overdose of Ascorbic acid can lead to the formation of stones in the kidney stones, nausea, inflammation of the mucous membrane of the stomach or diarrhea.
If you forget to take the medicine Lekadol Plus C:
No uzimdjfe double dose to make up for the dose of preskočenu.
Cure continue to take in the next time your doctor prescribed.

If you suddenly stop taking the medicine Lekadol Plus C:
If the imafe of additional questions about applying this medicine, talk to your physician or to the pharmacist.

Possible unwanted effects:
The cure Lekadol Plus C, as well as other drugs, can have unwanted effects, although she does not have to express at all.
Unwanted effects are:
Allergic reactions (e.g. itching, rashes on the skin) and nausea may occur. Also, you can increase the value of laboratory analysis of certain enzymes of the liver.
In literature is known to only a few cases, changes in blood caused by paracetamol (manifest as fever with or without feeling the cold, sore throat, sores on the lining up mouth, unusual fatigue or malaise, unusual bleeding or bruising appearance , black stool, blood in the urine, the emergence of mestimičnog red rashes on the skin).
Ascorbic acid may lead to diarrhea or mild increases in amount of urine excreted, mustard, pain in the abdomen, headache, insomnia, nausea, vomiting. Rarely can call for an increased excretion of oxalate (hiperoksalurija) followed by the creation of oxalate stones in the kidneys. Unwanted effects of Ascorbic acid is primarily occurring in long-term use of high doses.

If you notice any of the following effects, immediately stop taking this drug and an emergency contact your doctor or nearest hospital:
Swelling of hands, feet, ankles, face, lips, mouth or throat, which can lead to difficult swallowing or breathing, rash, hives, dizziness. These are rare, but very serious neželiena operations. Their appearance can be a sign of a very serious allergic realccije on paracetamol or other ingredients of this medication. In this case you must seek immediate medical attention.
You must also contact Your doctor if you notice jaundice (phenomena are on the skin, lining up or beonjačama) or sudden decrease in urine excretion.

How to store medicine Lekadol Plus C:
Keep out of reach of the sight of children.

Shelf life:
3 years.
After the dissolution, solvent use immediately.
You can't use the cure Lekadol Plus C after the expiration date stated on the package.
Shelf life expires on the last day of the specified month.

Save:
Store up to 25 ° C, in original package, protected from light.

Packaging: box containing 10 bags of 5 g granules.

Drug release mode: 
The cure can be issued without medical prescription.

Before using a detailed study guide. About indications, precautions and adverse reactions to medication, consult with a doctor or pharmacist.

Write a review

Please login or register to review

Pharmacy Online has a contract with the Daily Express courier service and it is delivered on the territory of the Republic of Serbia through this service. Exports of goods to foreign countries are done through DHL and PostExport.

For all orders received up to 12h from Monday to Friday, the approximate delivery time is 2-4 business days for the whole territory of the Republic of Serbia. In case the order is placed on weekends (Saturdays and Sundays), the delivery is done as well as for the orders received on Monday - so next business day.

Deliveries are not made on Saturdays and Sundays.

Additional information

The items will be packed so that they cannot be damaged by normal handling of the goods in transit. When picking up the product, the buyer is obliged to check for any damage and immediately advertise it to the courier who delivered the goods, or refuse to take over the shipment, which shows the external damage. Any subsequent product claims for shipping damage will not be considered.

When picking up the product, the customer is required to sign the delivery note taken by the Daily Express delivery worker. The delivery note is considered to be a receipt and delivery note.

The courier service delivers the goods to the address, ie. does not bring into the living space.


Delivery restrictions on goods

Delivery of items purchased on the site www.apotekaonline.rs is made exclusively through the Daily Express courier service in the territory of the Republic of Serbia. Delivery outside the territory of the Republic of Serbia, ie export of goods, is done exclusively through the service of DHL and PostExport Post of Serbia.


Shipping cost

For the territory of the Republic of Serbia:

For goods ordered up to 3,000.00 RSD, delivery charge is 260.00 RSD (VAT included). For goods over 3,000.00 RSD, shipping is free of charge.

For international delivery:

For the export of goods abroad through the PostExport service of Post of Serbia, the shipping price is for:

  • Zone I (Slovenia, Croatia, Bosnia and Herzegovina, Montenegro, Northern Macedonia) - 1,280.00 RSD
  • Zone II (Other European countries) - 1,790.00 RSD
  • Zone III (Asia, Africa, America, Australia and other countries) - 2,650.00 RSD

Delivery time is 15 days or more (depending on the country of delivery)

For export of goods abroad through DHL service, the shipping price is 2,700.00 RSD. Delivery time is 1-5 business days (depending on the country of delivery)

Shipping cost is with tax. The price includes the delivery of the parcel to the buyer's address with the associated tax and customs at the seller's expense. A possible additional cost may be a customs charge against the buyer, depending on the country to which the package is being shipped.

For any additional questions, complaints or checking the current location of your shipment, please contact us at the following e-mail address: [email protected]